# SDR CA000110088

- Difficulty date: December 27, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 65,982 hours
- Engine: Pwa JT8D7
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Component: Tire Thread
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT FLAPS DAMAGED DUE TO NR 3 TIRE TREAD SEPARATION,  WHEEL REPLACED AND FLAPS REPAIRED.
